# SDR AALA960184

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 146T121311
- Condition: Corroded
- Location: Bs 1351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER SURFACE OF THE 146T1213-11 INNER CHORD.  THE BLEND-OUT EXCEEDS SRM MAXIMUM LIMITS.  REFINISHED BLENDED AREA PER SRM.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1123.  TST:  42,562 HRS.  CYCLES, 10,821.  (X)
